I am dreading the nausea side effect that can happen when taking Chantix.
Did this happen to you and if so did it go away after a few days or weeks?
Taking it with meals helps
There are various ways to take this medication - with or without food, changing dosage up into smaller ones. If you experience nausea, call the doctor who prescribed it to discuss dosing alternatives. I took it and had ZERO side effects, so it's not a given!
I took it ten years ago but made the mistake of stopping taking it too soon. I can remember the horrible nausea feeling like it was yesterday. I am hoping that I get lucky this time and don't experience it. Fingers crossed.
I would check with the doctor who prescribed it, then, before you start taking it to hopefully short circuit the nausea. I know there are things you can do/take to help with that.
This is a good idea, I don't know why I didn't think of this while at the doctor's office.
I recommend that you take it with food. I take mine in the middle of a meal to ensure there is enough food in my stomach. It must be working because I have not experienced any nausea.
Retrieving data ...